Linear and multilinear algebra; matrix theory
176. On the nonnegative inverse eigenvalue problem of traditional matrices

A. M. Nazari; S. Kamali Maher

Volume 02, Issue 03 , Summer 2013, , Pages 167-174

Abstract
  In this paper, at first for a given set of real or complex numbers $\sigma$ with nonnegative summation, we introduce some special conditions that with them there is no nonnegative tridiagonal matrix in which $\sigma$ is its spectrum. In continue we present some conditions for existence such nonnegative ...  Read More

Group theory and generalizations
177. Module amenability and module biprojectivity of θ-Lau product of Banach algebras

D. Ebrahimi Bagha; H. Azaraien

Volume 03, Issue 03 , Summer 2014, , Pages 185-196

Abstract
  In this paper we study the relation between module amenability of $\theta$-Lau product $A×_\theta B$ and that of Banach algebras $A, B$. We also discuss module biprojectivity of $A×\theta B$. As a consequent we will see that for an inverse semigroup $S$, $l^1(S)×_\theta l^1(S)$ is module ...  Read More

Functional analysis
178. 2n-Weak module amenability of semigroup algebras

K. Fallahi; H. Ghahramani

Volume 08, Issue 03 , Summer 2019, , Pages 203-209

Abstract
  ‎Let $S$ be an inverse semigroup with the set of idempotents $E$‎. We prove that the semigroup algebra $\ell^{1}(S)$ is always‎ ‎$2n$-weakly module amenable as an $\ell^{1}(E)$-module‎, ‎for any‎ ‎$n\in \mathbb{N}$‎, ‎where $E$ acts on $S$ trivially ...  Read More

179. Error estimation for nonlinear pseudoparabolic equations with nonlocal boundary conditions in reproducing kernel space

B. Zamanifar; T. Lotfi

Volume 05, Issue 03 , Summer 2016, , Pages 205-214

Abstract
  In this paper we discuss about nonlinear pseudoparabolic equations with nonlocal boundary conditions and their results. An effective error estimation for this method altough has not yet been discussed. The aim of this paper is to fill this gap.  Read More

Integral equations
180. Analytical-Approximate Solution for Nonlinear Volterra Integro-Differential Equations

M. Matinfar; A. Riahifar

Volume 04, Issue 03 , Summer 2015, , Pages 217-228

Abstract
  In this work, we conduct a comparative study among the combine Laplace transform and modi ed Adomian decomposition method (LMADM) and two traditional methods for an analytic and approximate treatment of special type of nonlinear Volterra integro-differential equations of the second kind. The nonlinear ...  Read More

Linear and multilinear algebra; matrix theory
181. Steffensen method for solving nonlinear matrix equation $X+A^T X^{(-1)}A=Q$

A. Nazari; Kh. Sayehvand; M. Rostami

Volume 03, Issue 04 , Autumn 2014, , Pages 231-247

Abstract
  In this article we study Steffensen method to solve nonlinear matrix equation $X+A^T X^{(-1)}A=Q$, when $A$ is a normal matrix. We establish some conditions that generate a sequence of positive de nite matrices which converges to solution of this equation.  Read More

Fixed point theory
182. Suzuki-Berinde type fixed-point and fixed-circle results on $S$-metric spaces

N. TAŞ

Volume 07, Issue 03 , Summer 2018, , Pages 233-244

Abstract
  In this paper, the notions of a Suzuki-Berinde type $F_{S}$-contraction and a Suzuki-Berinde type $F_{C}^{S}$-contraction are introduced on a $S$-metric space. Using these new notions, a fixed-point theorem is proved on a complete $S$-metric space and a fixed-circle theorem is established on ...  Read More

Numerical analysis
183. Numerical solution of a system of fuzzy polynomial equations by modified Adomian decomposition method

M. Mosleh

Volume 06, Issue 03 , Summer 2017, , Pages 237-250

Abstract
  In this paper, we present some efficient numerical algorithm for solving system of fuzzy polynomial equations based on Newton's method. The modified Adomian decomposition method is applied to construct the numerical algorithms. Some numerical illustrations are given to show the efficiency ...  Read More

Operator theory
184. Some algebraic properties of Lambert Multipliers on $L^2$ spaces

A. Zohri; S. Khalil Sarbaz

Volume 02, Issue 04 , Autumn 2013, , Pages 255-261

Abstract
  In this paper, we determine the structure of the space of multipliers of the range of a composition operator $C_\varphi$ that induces by the conditional expectation between two $L^p(\Sigma)$ spaces.  Read More

Operator theory
185. $C$-class functions on common fixed point theorems for weak‎ ‎contraction mapping of integral type in modular spaces

H. A. Hammad; R. A. Rashwan; A. H. Ansari

Volume 08, Issue 04 , Autumn 2019, , Pages 265-285

Abstract
  ‎In this paper‎, ‎we use the concept of $C$-class functions introduced‎ ‎by Ansari [4] to prove the existence and uniqueness of‎ ‎common fixed point for self-mappings in modular spaces of integral‎ ‎inequality‎. ‎Our results extended and generalized ...  Read More

186. Dynamical distance as a semi-metric on nuclear con guration space

M. Rahimi

Volume 05, Issue 04 , Autumn 2016, , Pages 279-287

Abstract
  In this paper, we introduce the concept of dynamical distance on a nuclear con guration space. We partition the nuclear conguration space into disjoint classes. This classifi cation coincides with the classical partitioning of molecular systems via the concept of conjugacy of dynamical systems. ...  Read More

Algebraic topology
187. Digital cohomology groups of certain minimal surfaces

I. Karaca; O. Ege

Volume 07, Issue 04 , Autumn 2018, , Pages 293-305

Abstract
  In this study, we compute simplicial cohomology groups with different coefficients of a connected sum of certain minimal simple surfaces by using the universal coefficient theorem for cohomology groups. The method used in this paper is a different way to compute digital cohomology groups ...  Read More

188. Commutativity degree of $\mathbb{Z}_p$≀$\mathbb{Z}_{p^n}

M. Maghasedi

Volume 01, Issue 01 , Winter 2012, , Pages 41-44

Abstract
  For a nite group G the commutativity degree denote by d(G) and de nd:$$d(G) =\frac{|\{(x; y)|x, y\in G,xy = yx\}|}{|G|^2}.$$ In [2] authors found commutativity degree for some groups,in this paper we nd commutativity degree for a class of groups that have high nilpontencies.  Read More

Associative rings and algebras
189. Generalized f-clean rings

S. Jamshidvand; H. Haj Seyyed Javadi; N. Vahedian Javaheri

Volume 03, Issue 01 , Winter 2014, , Pages 55-60

Abstract
  In this paper, we introduce the new notion of n-f-clean rings as a generalization of f-clean rings. Next, we investigate some properties of such rings. We prove that $M_n(R)$ is n-f-clean for any n-f-clean ring R. We also, get a condition under which the de nitions of n-cleanness and n-f-cleanness ...  Read More

Group theory and generalizations
190. Recognition by prime graph of the almost simple group PGL(2, 25)

A. Mahmoudifar

Volume 05, Issue 01 , Winter 2016, , Pages 63-66

Abstract
  Throughout this paper, every groups are fi nite. The prime graph of a group $G$ is denoted by $\Gamma(G)$. Also $G$ is called recognizable by prime graph if for every fi nite group $H$ with $\Gamma(H) = \Gamma(G)$, we conclude that $G\cong H$. Until now, it is proved that if $k$ is an odd number and ...  Read More

Fixed point theory
191. Fixed Point Theorems for semi $\lambda$-subadmissible Contractions in b-Metric spaces

R. J. Shahkoohi; A. Razani

Volume 04, Issue 01 , Winter 2015, , Pages 65-85

Abstract
  Here, a new certain class of contractive mappings in the b-metric spaces is introduced. Some fixed point theorems are proved which generalize and modify the recent results in the literature. As an application, some results in the b-metric spaces endowed with a partial ordered are proved.  Read More

Ordinary differential equations
192. Solving fractional evolution problem in Colombeau algebra by mean generalized fixed point

M. Elomari; S. Melliani; A. Taqbibt; S. Chadli

Volume 08, Issue 01 , Winter 2019, , Pages 71-84

Abstract
  ‎The present paper is devoted to the existence and uniqueness result of the fractional evolution equation $D^{q}_c u(t)=g(t,u(t))=Au(t)+f(t)$‎ ‎for the real $q\in (0,1)$ with the initial value $u(0)=u_{0}\in\tilde{\R}$‎, ‎where $\tilde{\R}$ is the set of all generalized real numbers ...  Read More

Approximations and expansions
193. New best proximity point results in G-metric space

A. H. Ansari; A. Razani; N. Hussain

Volume 06, Issue 01 , Winter 2017, , Pages 73-89

Abstract
  Best approximation results provide an approximate solution to the fixed point equation $Tx=x$, when the non-self mapping $T$ has no fixed point. In particular, a well-known best approximation theorem, due to Fan cite{5}, asserts that if $K$ is a nonempty compact convex subset of a Hausdorff locally ...  Read More

Algebraic topology
195. On morphisms of crossed polymodules

B. Davvaz; K. Emir

Volume 09, Issue 01 , Winter 2020, , Pages 95-103

Abstract
  ‎In this paper‎, ‎we prove that the category of crossed polymodules (i.e‎. ‎crossed modules of polygroups) and their morphisms is finitely complete‎. ‎We‎, ‎therefore‎, ‎generalize the group theoretical case of this completeness property of crossed modules‎.  Read More

196. E-Clean Matrices and Unit-Regular Matrices

Sh. A. Safari Sabet; S. Razaghi

Volume 01, Issue 02 , Spring 2012, , Pages 115-118

Abstract
  Let $a, b, k,\in K$ and $u, v \in U(K)$. We show for any idempotent $e\in K$, $(a 0|b 0)$ is e-clean iff $(a 0|u(vb + ka) 0)$ is e-clean and if $(a 0|b 0)$ is 0-clean, $(ua 0|u(vb + ka) 0)$ is too.  Read More

Difference and functional equations
197. The method of fundamental solutions for transient heat conduction in functionally graded materials: some special cases

M. Nili Ahmadabadi; M. Arab; F. M. Maalek Ghaini

Volume 02, Issue 02 , Spring 2013, , Pages 117-127

Abstract
  In this paper, the Method of Fundamental Solutions (MFS) is extended to solve some special cases of the problem of transient heat conduction in functionally graded materials. First, the problem is transformed to a heat equation with constant coefficients using a suitable new transformation ...  Read More

Group theory and generalizations
198. On $m^{th}$-autocommutator subgroup of finite abelian groups

A. Gholamian; M. M. Nasrabadi

Volume 05, Issue 02 , Spring 2016, , Pages 135-144

Abstract
  Let $G$ be a group and $Aut(G)$ be the group of automorphisms of‎ ‎$G$‎. ‎For any natural‎ number $m$‎, ‎the $m^{th}$-autocommutator subgroup of $G$ is defined‎ ‎as‎: ‎$$K_{m} (G)=\langle[g,\alpha_{1},\ldots,\alpha_{m}] |g\in G‎,\‎alpha_{1},ldots,\alpha_{m}\in ...  Read More

Functional analysis
199. Best proximity point theorems in 1/2−modular metric spaces

H. Hosseini; M. Eshaghi Gordji

Volume 08, Issue 02 , Spring 2019, , Pages 145-158

Abstract
  ‎In this paper‎, ‎first we introduce the notion of $\frac{1}{2}$-modular metric spaces and weak $(\alpha,\Theta)$-$\omega$-contractions in this spaces and we establish some results of best proximity points‎. ‎Finally‎, ‎as consequences of these theorems‎, ‎we derive ...  Read More

Operator theory
200. On dual shearlet frames

M. Amin khah; A. Askari Hemmat; R. Raisi Tousi

Volume 04, Issue 02 , Spring 2015, , Pages 159-163

Abstract
  In This paper, we give a necessary condition for function in $L^2$ with its dual to generate a dual shearlet tight frame with respect to admissibility.  Read More